# SDR GTIA2023071037318

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 38,513 hours, 17,408 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

A/C VIBRATION ABOVE FL 230 330 KTS. DEGRADED CLIMB PERFORMANCE 300-500FPM. REAR VIBRATIONS MORE INTENSE THAN FWD.-PERFORMED TS PER TSM 05-50-00-810-801-A. PERFORMED ELEVATOR FREE PLAY CHECK PER TSM 05-50-00-810-801-A. NO DEFECTS NOTED AT THIS TIME. REF LP 3176379-2 & 3176380-1 & 3176380-2. FOR MX ACTION
